1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

We study the orbits of a polynomial $f\in \mathbb {C}[X]$ , namely, the sets $\{\alpha,f(\alpha),f(f(\alpha)),\ldots\}$ with $\alpha\in \mathbb {C}$ . We prove that if two nonlinear complex polynomials $f,g$ have orbits with infinite intersection, then $f$ and $g$ have a common iterate. More generally, we describe the intersection of any line in $\mathbb {C}^{d}$ with a $d$ -tuple of orbits of nonlinear polynomials, and we formulate a question which generalizes both this result and the Mordell–Lang conjecture.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Ghioca, Dragos -  Tucker, Thomas J. -  Zieve, Michael E. - 

Id.: 55259223

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras clave37F10 - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2012 Duke University Press

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 0012-7094
[References] 1547-7398

Fecha de contribución: 25-jul-2012

Contacto:

Localización:
* Duke Math. J. 161, no. 7 (2012), 1379-1410
* doi:10.1215/00127094-1598098

Otros recursos del mismo autor(es)

  1. Calcium intake is not associated with increased coronary artery calcification: The Framingham Background: Adequate calcium intake is known to protect the skeleton. However, studies that have rep...
  2. Calcium intake is not associated with increased coronary artery calcification: The Framingham Background: Adequate calcium intake is known to protect the skeleton. However, studies that have rep...
  3. The dynamical Mordell-Lang problem for Noetherian spaces Let $X$ be a Noetherian space, let $\Phi:X\longrightarrow X$ be a continuous function, let $Y\subset...
  4. Curves of Every Genus with Many Points, II: Asymptotically Good Families We resolve a 1983 question of Serre by constructing curves with many points of every genus over ever...
  5. Symplectic spreads and permutation polynomials Every symplectic spread of PG(3, q), or equivalently every ovoid of Q(4, q), is shown to give a cert...

Otros recursos de la mismacolección

  1. Multivariable $(\varphi,\Gamma)$ -modules and locally analytic vectors Let $K$ be a finite extension of $\mathbf{Q}_{p}$ , and let $G_{K}=\mathrm{Gal}(\overline{\mathbf{Q}...
  2. Polynomials vanishing on Cartesian products: The Elekes–Szabó theorem revisited Let $F\in{\mathbb{C}}[x,y,z]$ be a constant-degree polynomial, and let $A,B,C\subset{\mathbb{C}}$ be...
  3. Global well-posedness and scattering for the defocusing, $L^{2}$ -critical, nonlinear Schrödinger equation when $d=2$ In this article we prove that the defocusing, cubic nonlinear Schrödinger initial value problem is g...
  4. Equations of tropical varieties We introduce a scheme-theoretic enrichment of the principal objects of tropical geometry. Using a ca...
  5. Quantum Loewner evolution What is the scaling limit of diffusion-limited aggregation (DLA) in the plane? This is an old and fa...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.